Profile Image

Juan J. Trujillo

Juan J. Trujillo Mail
Universidad de la Laguna, Spain

Professor,

Faculty of Mathematics


Scopus profile: link

GoogleScholar profile: link

ID ORCID: http://orcid.org/0000-0001-8700-6410


Selected Publications:

1. Ortigueira, M. D., Torres, D. F. M., Trujillo, J. J. (2016). Exponentials and Laplace transforms on nonuniform time scales. Communications in Nonlinear Science and Numerical Simulation, 39, 252–270. doi: http://doi.org/10.1016/j.cnsns.2016.03.010 

2. Aghajani, A., Pourhadi, E., Rivero, M., Trujillo, J. J. (2016). Application of Perov’s fixed point theorem to Fredholm type integro-differential equations in two variables. Mathematica Slovaca, 66 (5). doi: http://doi.org/10.1515/ms-2016-0216 

3. Reiter, D. A., Magin, R. L., Li, W., Trujillo, J. J., Pilar Velasco, M., Spencer, R. G. (2015). Anomalous T2relaxation in normal and degraded cartilage. Magnetic Resonance in Medicine, 76 (3), 953–962. doi: http://doi.org/10.1002/mrm.25913 

4. Ortigueira, M. D., Rivero, M., Trujillo, J. J. (2016). Steady-state response of constant coefficient discrete-time differential systems. Journal of King Saud University – Science, 28 (1), 29–32. doi: http://doi.org/10.1016/j.jksus.2015.02.006 

5. Balachandran, K., Divya, S., Rodríguez-Germá, L., Trujillo, J. J. (2015). Relative controllability of nonlinear neutral fractional integro-differential systems with distributed delays in control. Mathematical Methods in the Applied Sciences, 39 (2), 214–224. doi: http://doi.org/10.1002/mma.3470 

6. Suganya, S., Mallika Arjunan, M., Trujillo, J. J. (2015). Existence results for an impulsive fractional integro-differential equation with state-dependent delay. Applied Mathematics and Computation, 266, 54–69. doi: http://doi.org/10.1016/j.amc.2015.05.031 

7. Gu, H., Trujillo, J. J. (2015). Existence of mild solution for evolution equation with Hilfer fractional derivative. Applied Mathematics and Computation, 257, 344–354. doi: http://doi.org/10.1016/j.amc.2014.10.083